# SDR FDEA201202220642

- Difficulty date: February 22, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 19,439 hours, 10,571 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53275341202
- Condition: Cracked
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM AT FR 58, RBL 27, FOUND CRACKED.  REPAIR CARRIED OUT IAW SRM 53-10-15, FIG 211, REV 21.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 114.
